# SDR CALA2017120104269

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 55,259 hours, 19,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT DOES NOT COME ON FLASHLIGHT RIGHT AFT DOES NOT COME ON REPLACED EMERGENCY FLASHLIGHT BATTERY OPS CKS NORMAL
